Detail publikace

Criteria for the existence of positive solutions to delayed functional differential equations

Originální název

Criteria for the existence of positive solutions to delayed functional differential equations

Anglický název

Criteria for the existence of positive solutions to delayed functional differential equations

Jazyk

en

Originální abstrakt

The paper is concerned with the large time behavior of solutions to functional delayed differential equations. Criteria on the existence of positive solutions and their estimates from above are derived. The results are illustrated by examples

Anglický abstrakt

The paper is concerned with the large time behavior of solutions to functional delayed differential equations. Criteria on the existence of positive solutions and their estimates from above are derived. The results are illustrated by examples

BibTex


@article{BUT128505,
  author="Josef {Diblík}",
  title="Criteria for the existence of positive solutions to delayed functional differential equations",
  annote="The paper is concerned with the large time behavior of solutions to functional delayed differential equations. Criteria on the existence of positive solutions and their estimates from above are derived. The results are illustrated by examples",
  address="Bolyai Institute, University of Szeged, Hungary",
  chapter="128505",
  doi="10.14232/ejqtde.2016.1.68",
  howpublished="online",
  institution="Bolyai Institute, University of Szeged, Hungary",
  number="68",
  volume="2016",
  year="2016",
  month="september",
  pages="1--15",
  publisher="Bolyai Institute, University of Szeged, Hungary",
  type="journal article in Web of Science"
}